Vol. 40, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Radon-Nikodým densities and Jacobians

Mitsuru Nakai

Vol. 40 (1972), No. 2, 375–396
Abstract

A Dirichlet mapping between regions in Euclidean space is a homeomorphism preserving the finiteness of Dirichlet integrals of admissible functions and plays an important role in the potential theory. Two dimensional Dirichlet mappings are known to be characterized geometrically as being quasiconformal mappings. In this paper, higher dimensional Dirichlet mappings will be characterized geometrically as being quasi-isometries. In order to carry out the reasoning it is necessary to study the relation between the Radon-Nikodym density R and the Jacobian J of an arbitrary homeomorphism for which only existences of R and J almost everywhere are assured. It will be proven that R |J|, almost everywhere, which is the main result of this paper.

Mathematical Subject Classification 2000
Primary: 28A15
Secondary: 46E35, 26A57
Milestones
Received: 1 September 1970
Published: 1 February 1972
Authors
Mitsuru Nakai